# SDR A6WA200540307

- Difficulty date: September 20, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 AT RBL 36 ANGLE CRACKED.  MAINTENANCE REPAIRED CRACKED ANGLE BY REMOVING CRACKS FLANGE AND INSTALLING A REPAIR FLANGE BRAS AND REO.  (M)
